# SDR AUS20010429

- Difficulty date: April 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: A1843
- Condition: Spalled
- Location: Engine/Transmiss
- Component: Engine/Transmiss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER BEARING ROUGH. ONE BALL BADLY SPALLED.
